# SDR 07FDEA02308

- Difficulty date: June 28, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 29,290 hours, 14,906 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OLD FLUSH REPAIR DOUBLER ON RT SLAT NR 2 RT NOT CORRECT INSTALLED REPAIR PERFORMED BY RENEW THE DOUBLER REPAIR IAW SRM 57-43-11 FIG 202, APPROVED BY EA 6-5743-106467 AND RAS/FOK/111/2007 ISS A.
